# SDR 5LHA201808170963

- Difficulty date: July 19, 2018
- Submitted: August 17, 2018
- Operation: General aviation
- Aircraft: N963LW
- Make and model: Robsin R44
- Aircraft serial: 0963
- Aircraft time: 3,891 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Actuator
- Part number: C0511
- Part serial: 2801
- Condition: Out Of Tolerance
- Location: Clutch
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLICKERING CLUTCH LIGHT NOTED. ON INSPECTION OF CLUTCH ACTUATOR FOUND ONE OF TWO TENSION SPRING SWITCHES TO NOT CLOSE ON ENGAGEMENT. FOUND SWITCH TO BE GOOD, ACTUATOR SPRING TENSION DID NOT MATCH OPPOSITE SIDE AND WAS NOT ENGAGING SWITCH WHEN ACTUATOR EXTENDED TO SET LIMITS. ACTUATOR REPLACED WITH OVERHAULED UNIT.
